Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA3-0012-0023

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

Some properties of upper and lower θ-quasicontinuous multifunctions

Autorzy Noiri, T.  Popa, V. 
Treść / Zawartość http://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this paper we obtain new characterizations of upper and lower θ-quasicontinuous muitifunctions and investigate several properties of such multifunctions.
Słowa kluczowe
PL funkcje ciągłe   multifunkcje   przestrzeń topologiczna  
EN continuous functions   multifunctions   topological spaces  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2005
Tom Vol. 38, nr 1
Strony 223--234
Opis fizyczny Bibliogr. 28 poz.
Twórcy
autor Noiri, T.
autor Popa, V.
  • Department of Mathematics, University of Bacău, 5500 Bacău, Romania, vpopa@ub.ro
Bibliografia
[1] M. E. Abd El-Monsef, S. N. El-Deeb and R. A. Mahmoud, ß-open sets and ß-continuous mappings, Bull. Fac. Sci. Assiut Univ. 12 (1983), 77-90.
[2] M. E. Abd El-Monsef, R. A. Mahmoud and E. R. Lashin, ß-closure and ß-interior, J. Fac. Ed. Ain Shams Univ. 10 (1986), 235-245.
[3] D. Andrijević, Semi-preopen sets, Mat. Vesnik 38 (1986), 24-32.
[4] S. P. Arya and M. P. Bhamini, Some weaker forms of semi-continuous functions, Ganita 33 (1982), 124-134.
[5] T . Bânzaru, Multifunctions and M-product spaces (Romanian), Bul. St. Tehn. Inst. Politehn. "Traian. Vuia", Timişoara, Ser. Mat. Fiz. Mec. Teor. Appl. 17(31) (1972), 17-23.
[6] J. P. Clay and J. E. Joseph, On multifunctions satisfying certain semicontinuity type conditions, Kyungpook Math. J. 24 (1984), 179-202.
[7] S. G. Crossley and S. K. Hildebrand, Semi-closure, Texas J. Sci. 22 (1971), 99-112.
[8] G. Di Maio and T. Noiri, On s-closed spaces, Indian J. Pure Appl. Math. 18 (1987), 226-233.
[9] G. Di Maio and T. Noiri, Weak and strong forms of irresolute functions, Rend. Circ. Mat. Palermo (2) 18 (1988), 255-273.
[10] S. N. El-Deeb, I. A. Hasanein, A. S. Mashhour and T. Noiri, On p-regular spaces, Bull. Math. Soc. Sci. Math. R. S. Roumanie 27 (75) (1983), 311-315.
[11] S. Fomin, Extensions of topological spaces, Ann. of Math. 44 (1943), 471-480 = Dokl. Acad. Nauk S.S.S.R. 32 (1941), 114-116.
[12] S. Jafari and T. Noiri, Properties of θ-semi-continuous functions, J. Inst. Math. Comput. Sci. Math. Ser. 13 (2000), 123-128.
[13] I. Kovačević, Subsets and parocompactness, Univ. u Novom Sadu, Zb. Rad. Prirod. Mat. Fac. Ser. Mat. 14 (1984), 79-87.
[14] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41.
[15] S. N. Maheshwari and R. Prasad, Some new separation axioms, Ann. Soc. Sci. Bruxelles 89 (1975), 394-402.
[16] A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deep, On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt 53 (1982), 47-53.
[17] A. S. Mashhour, I. A. Hasanein and S. N. El-Deeb, α-continuous and α-open mappings, Acta Math. Hungar. 41 (1983), 213-218.
[18] O. Njåstad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970.
[19] T. Noiri, On θ-semi-continuous functions, Indian J. Pure Appl. Math. 21 (1990), 410-415.
[20] V. Popa, Multifunctions semi-continues, Rev. Roumaine Math. Pures Appl. 27 (1982), 807-815.
[21] V. Popa, Some-properties of H-almost-continuous-multifunctions, Problemy Mat. 10 (1988), 9-26.
[22] V. Popa and T. Noiri, On upper and lower α-continuous multifunctions, Math. Slovaca 43 (1993), 477-491.
[23] V. Popa and T. Noiri, On θ-quasicontinuous multifunctions, Demonstratio Math. 28 (1995), 111-122.
[24] V. Popa and T. Noiri, On upper and lower ß-continuous multifunctions, Real Anal. Exchange 22 (1996/97), 362-376.
[25] R. Staum, The algebra of bounded continuous functions, Pacific J. Math. 50 (1974), 169-185.
[26] R. E. Smithson, Almost and weak continuity for multifunctions, Bull. Calcutta Math. Soc. 70 (1978), 383-390.
[27] N. V. Veličko, H-closed topological spaces, Amer. Math. Soc. Transl. 78 (1968), 103-118.
[28] D. Wine, Locally paracompact spaces, Glasnik Mat. Ser Ill 10(30) (1975), 351-357.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA3-0012-0023
Identyfikatory